MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 10MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 10MM
Model Number 25001210E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00305 #3013450937-2022-00306, #3013450937-2022-00308, #3013450937-2022-00309, #3013450937-2022-00310, #3013450937-2022-00311, #3013450937-2022-00312, #3013450937-2022-00313, #3013450937-2022-00314.
 
Event or Problem Description
It was reported that the patient was experiencing loss of mobility in their knee.The patient underwent a revision surgery on (b)(6) 2022.During the revision surgery, the surgeon identified scar tissue formation.The surgeon removed the scar tissue.The surgeon took out all of the implants besides the segmental stem, collar, locking ring, and tibial baseplate, and flashed these devices then re-implanted the devices.The surgeon scheduled another revision surgery on (b)(6) 2022 in order to revise some implants and perform a washout in order to prevent an infection.On (b)(6) 2022, the surgeon revised the following implants: distal femur axial pin, poly spacer, tibial hinge component, distal femur, and male-female midsection.No additional information regarding this event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the adverse event could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews h6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, 10MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key15677479
Report Number3013450937-2022-00307
Device Sequence Number20413366
Product Code KRO
UDI-Device IdentifierB27825001210E0
UDI-PublicB27825001210E0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K203815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001210E
Device Catalogue Number25001210E
Device Lot Number1813665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001140E, ELEOS MALE FEMALE MIDSECTION; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N HC-15120-03M, ELEOS CEMENTED SEGMENTAL STEM; P/N HR-30000-03M, ELEOS COLLAR LOCKING RING; P/N KPONTP32E, ELEOS RESURFACING PATELLA; P/N PB-3200R-03M, ELEOS BIOGRIP HA COLLAR; P/N TB-2203E-01M, ELEOS TIBIAL BASEPLATE; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexFemale